# SDR AWXA200600184

- Difficulty date: January 13, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 30,691 hours, 13,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53471124201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C07 CHECK DISCOVERED CORROSION ON PLATE SUPPORT FLOOR STRUCTURE LOCATED AT Y-1732, FROM FS 69 TO FS 70.  NO ALLOWABLE DAMAGE LIMITS WERE FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED A NEW PLATE SUPPORT ON FLOOR STRUCTURE LOCATED AT Y-1732 FROM FS 69 TO FS 70 IAW AIRBUS 320 SRM 51-72-11.
